2015, Volume 3
Volume 3, No.1 (March 2015)

2014, Volume 2
Volume 2, No.4 (December 2014)
Volume 2, No.3 (September 2014)
Volume 2, No.2 (June 2014)
Volume 2, No.1 (March 2014)

2013, Volume 1
Volume 1, No.3 (December 2013)
Volume 1, No.2 (August 2013)
Volume 1, No.1 (April 2013)



ISSN: 2327-1515 (print); EISSN: 2327-1523 (online)
Copyright © 2000- American Scientific Publishers. All Rights Reserved.

REVIEWS IN THEORETICAL SCIENCE (RITS) is an international peer-reviewed journal dealing with the developments of all types of theoretical, mathematical and computational conceptions, modelling and simulation of specific research themes covering all scientific and technical disciplines from chemistry, physics, engineering to biology and medicine. The journal publishes timely state-of-the-art reviews covering all fundamental and applied research aspects in all disciplines of natural sciences, engineering and medicine including their historical representations, and philosophical prospective. The review articles could be of any length, is not subjected to any page limitation whatsoever.

Editor-in-Chief: Prof. Dr. Wolfram Schommers

Submit manuscript electronically to the Editor-in-Chief: Prof. Dr. Wolfram Schommers

 Volume 3, Number 1 (March 2015) pp.1- 144

Algorithm for Calculating the Schroedinger Perturbation Series Obtained on the Basis of a Circular Scale of Time
Stanis?aw Olszewski
Rev. Theor. Sci. 3, 1-15 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

Quantum Confinement and the Diffusivity Mobility Ratio
S. Debbarma and K. P. Ghatak
Rev. Theor. Sci. 3, 16-144 (2015)
[Abstract] [Full Text - PDF] [Purchase Article]

Terms and Conditions  Privacy Policy  Copyright © 2000- American Scientific Publishers. All Rights Reserved.